Differential and Integral Equations

A note on a semilinear elliptic problem

Gabriella Tarantello

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 561-565.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979319

Mathematical Reviews number (MathSciNet)
MR1157488

Zentralblatt MATH identifier
0786.35060

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J40: Boundary value problems for higher-order elliptic equations 47H15 47N20: Applications to differential and integral equations

Citation

Tarantello, Gabriella. A note on a semilinear elliptic problem. Differential Integral Equations 5 (1992), no. 3, 561--565. https://projecteuclid.org/euclid.die/1370979319


Export citation